View Single Post
Old 11-12-2009, 10:59 PM   #1
dsc3507 dsc3507 is offline
Newbie
(male)
 
Join Date: Nov 2009
Posts: 3
dsc3507 HB User
Problems from Bystolic

I had an extremely bad reaction to Bystolic. It was delayed after taking so at first confusing as to being the problem. I started on 2.5mg and went up to 10mg on doctors orders. My BP was only moderate and fluctuated greatly.

Witihin 2 months of starting Bystolic I developed severe joint and muscle pain. I also had numbness and circulation problems to my extremities. I though I had Lyme and doctor took blood and said no lyme although titers were up. I also developed extremely bloodshot eyes which my eye doctor could not diagnose. My HR was as low as 50 or so at rest and I would often wake up at night and have arms "asleep" and aching. I believe it could have caused some nerve damage that is slowly repairing and this may also be why I am having extremity numbness that I never had before.

I finally gave up on this doctor who did not seem to care. I stopped taking Bystolic all together and started herbal remedies from a holistic doctor including magnesium.

Today after 2 month or more off of Bystolic I am much improved. It was a long time to improve. I still have extremity numbness and bloodshot eyes and the eye doctor after hearing my original symptoms wants me to see a rheumatologist.

I still think this is all caused by the Bystolic as I was healthy and in general good health my entire life before taking it.

Has anyone had these symptoms? I see where some report a year or more for these things to clear up. Interesting in hearing others stories about this?

Doctors push these drugs and don't even have a clue that they could cause such serious problems. It is a crime!

Last edited by mod-anon; 11-12-2009 at 11:07 PM. Reason: starting a new thread with this post.